Erratum to: Computational complexity of stochastic programming problems - Archive ouverte HAL Access content directly
Journal Articles Mathematical Programming Year : 2015

Erratum to: Computational complexity of stochastic programming problems

(1) , (2, 3, 4)
1
2
3
4

Abstract

Hanasusanto et al. [HKW] pointed out a mistake in our paper. To be precise, the error occurs in the rst formula on page 429. We gratefully acknowledge their careful reading of our paper. We repair the error here in this corrigendum. We have chosen to completely rewrite Section 3.2 of the paper. We have done this so that the correction can be read almost independently of the rest of the paper, and to take the opportunity to improve the exposition.
Fichier principal
Vignette du fichier
corrigendum7.pdf (215.62 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01249093 , version 1 (31-05-2017)

Identifiers

Cite

Martin Dyer, Leen Stougie. Erratum to: Computational complexity of stochastic programming problems. Mathematical Programming, 2015, 153 (2), pp.723-725 ⟨10.1007/s10107-015-0935-9⟩. ⟨hal-01249093⟩

Collections

INRIA INRIA2
60 View
85 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More